# SDR DALA2022030801515

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 71,250 hours, 26,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 FOUND 1R PAX DOOR "SLIDE LIGHT" ONE BULB BURNT ABOVE DOOR. CORRECTIVE ACTION: R/R R1 DOOR ESCAPE SLIDE ARMED LIGHT, LIGHT WORKING NORMAL PER B757 AMM 25-66. (8561486)
